Assari, A orcid.org/0000-0003-0277-7561, Hosseinzadeh, N and Macpherson, D (2023) Set-homogeneous hypergraphs. Journal of London Mathematical Society, 108 (5). pp. 1852-1885. ISSN 0024-6107
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2023 The Authors. Journal of the London Mathematical Society is copyright © London Mathematical Society. This is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 01 Jun 2023 14:40 |
Last Modified: | 14 Nov 2024 10:06 |
Status: | Published |
Publisher: | Wiley |
Identification Number: | 10.1112/jlms.12796 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:199783 |
Download
Filename: Journal of London Math Soc - 2023 - Assari - Set‐homogeneous hypergraphs.pdf
Licence: CC-BY 4.0